# SDR HALA2012090500202

- Difficulty date: September 5, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 100,228 hours, 18,792 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MX LEVEL EICAS MESSAGE LPIMU L ENG EEC C2 DISPLAYED.  PERFORMED TROUBLESHOOTING PER FIM 73-21 FAULT TREE 829 MESSAGE. EEC CH A/B FAULT CAT 2 DOES NOT SHOW. AIRCRAFT OK FOR CONTINUED SERVICE.
